# SDR RAIA00403016

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 22,678 hours, 25,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Cabin Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK NO FLOW. MAINTENANCE TIGHTENED LOOSE CLAMP ON HEAT EXCHANGER.
